MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700150
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a communication issue occurred causing a delay.The workmate claris amplifier was experiencing intermittent loss of communication.All components were replaced except for the amplifier and dws.The issue was resolved after rebooting the dws and amplifier 3 times.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported communication issue and subsequent delay remains unknown.

Brand Name
WORKMATE¿ CLARIS¿¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22073374
Report Number2184149-2025-00097
Device Sequence Number9363388
Product Code DQK
UDI-Device Identifier05415067001504
UDI-Public(01)05415067001504(10)10544341
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700150
Device Catalogue NumberH700150
Device Lot Number10544341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown